# SDR CALA2023101003016

- Difficulty date: October 8, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 120,367 hours, 18,664 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: 9802184
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 719,579 hours, 702,810 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PIREP CLIMBING UP OUT OF FL210 AUDIBLE LOUD BANG. LT ENG ROLLBACK FROM CLIMB THRUST, ROLLOFF TO THE LEFT. COMPLETED COMPRESSOR STALL CHECKLIST. NO FAULT DURING CHECKLIST. PER POWERPLANT ENGINEERING, NEED TO PERFORM FIM 71-05 TREE 803. PERFORM #1 ENG HPC STAGE 5,6,10,HPT 1,2,LPT STAGE 3 AND 6 WITH NO LIMIT DEFECT NOTED REF AMM 72-00-00-216-011-N01,72-00-00-216- 2-00-00-216-017-N01,72-00-00-216-018-N01. BORESCOPE INSPECTION REF INFO AMM 72-00-00-216-011-N01, 72-00-00-216-014-N01, 72-00-00-216-015-N01, 72-00-00-216-017-N01, 72-00-00-216-018-N01. PERFORMED FIM 71-05 FAULT TREE 803. COMPLETED BLOCKS 1 (YES) 2 (NO) 3 (YES) 4 (NO) 5 (YES) 6 (NO) 7 (NO) 8 (NO) 9 (NO). PLEASE CONTINUE WITH BLOCK 10. REF LP 5964724 FOR LEFT PIMU MESSAGES. ADD EMP:U242424,U393544 REMOVED AND REPLACED #1 ENGINE HPSOV REF AMM 36-11-07-004-032-002 UP TO PARAGRAPH G(1) OF THE INSTALLATION AMM 36-11-07-424-014-002 OPERATIONAL CHECKS AND LEAK CHECKS NEED TO BE ACCOMPLISHED. PARTS USED: 76-3611-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1508557 SN OFF 2184 REMOVED AND REPLACED ENG #1 PRESSURE REGULATING SHUTOFF VALVE (PRSOV) REFERENCE AMM 36-11-09-402-164-00  COMPLIED WITH FIM 71-05 FAULT TREE 803 BLOCK 11 , TEST 4 ENG POWER & ACCEL/DECEL TEST. ALL CKS WITHIN LIMITS.
